A Note on the Uniqueness of Entropy Solutions to First Order Quasilinear Equations
MetadataShow full metadata
In this note, we consider entropy solutions to scalar conservation laws with unbounded initial data. In particular, we offer an extension of Kruzkhov's uniqueness proof (see ).
CitationDiller, D. J. (1994). A note on the uniqueness of entropy solutions to first order quasilinear equations. Electronic Journal of Differential Equations, 1994(05), pp. 1-4.
This work is licensed under a Creative Commons Attribution 4.0 International License.